# SDR RYNA201203200016

- Difficulty date: March 20, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 580378
- Aircraft time: 54,362 hours, 27,886 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK LOST AUTOTHROTTLES, AUTO PILOTS, BOTH FMA AND FLIGHT DIRECTORS.  PERFORMED RETURN TO SERVICE CHECK ON NR 1 AND NR 2 FMGS IAW AMM 22-01-05.  NO FAULTS NOTED.  BOTH SYSTEMS CHECK OK.
